American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 94 found      Go to page: 1 2 3 4

[61] Robin Harte. The ghost of an index theorem . Proc. Amer. Math. Soc. 106 (1989) 1031-1033. MR 975646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Ovidiu Cârjă. Range inclusion for convex processes on Banach spaces; applications in controllability . Proc. Amer. Math. Soc. 105 (1989) 185-191. MR 973844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Raúl E. Curto and Lawrence A. Fialkow. Similarity, quasisimilarity, and operator factorizations . Trans. Amer. Math. Soc. 314 (1989) 225-254. MR 962277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Robin Harte. A note on generalized inverse functions . Proc. Amer. Math. Soc. 104 (1988) 551-552. MR 929420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Takayuki Furuta. Two mixed Hadamard type generalizations of Heinz inequality . Proc. Amer. Math. Soc. 103 (1988) 91-96. MR 938650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Richard Bouldin. Approximation by operators with fixed nullity . Proc. Amer. Math. Soc. 103 (1988) 141-144. MR 938658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Kôtarô Tanahashi. Spectral manifolds of bounded $S$-decomposable operators . Proc. Amer. Math. Soc. 102 (1988) 939-944. MR 934871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Robin Harte. Regular boundary elements . Proc. Amer. Math. Soc. 99 (1987) 328-330. MR 870795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Robin Harte. Almost exactness in normed spaces . Proc. Amer. Math. Soc. 100 (1987) 257-265. MR 884463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Victor Kaftal and Gary Weiss. A Riemann type theorem for unconditional convergence of operators . Proc. Amer. Math. Soc. 98 (1986) 431-435. MR 857935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] C. K. Fong and A. R. Sourour. The group generated by unipotent operators . Proc. Amer. Math. Soc. 97 (1986) 453-458. MR 840628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Takayuki Furuta. Mixed Hadamard's theorems . Proc. Amer. Math. Soc. 96 (1986) 217-220. MR 818447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Robin Harte and Martin Mathieu. Enlargements of almost open mappings . Proc. Amer. Math. Soc. 96 (1986) 247-248. MR 818453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] R. J. Fleming and J. E. Jamison. Commutative ranges of analytic functions in Banach algebras . Proc. Amer. Math. Soc. 93 (1985) 48-50. MR 766525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Avraham Feintuch and Alan Lambert. Invertibility in nest algebras . Proc. Amer. Math. Soc. 91 (1984) 573-576. MR 746092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Saburou Saitoh. Hilbert spaces induced by Hilbert space valued functions . Proc. Amer. Math. Soc. 89 (1983) 74-78. MR 706514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Neil Falkner. Closable operators and semigroups . Proc. Amer. Math. Soc. 87 (1983) 107-110. MR 677243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] W. E. Longstaff. Subspace maps of operators on Hilbert space . Proc. Amer. Math. Soc. 84 (1982) 195-201. MR 637168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Robert E. Weber. On weak$\sp{\ast} $ continuous operators on $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 83 (1981) 735-742. MR 630046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Takayuki Furuta. An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality . Proc. Amer. Math. Soc. 81 (1981) 240-242. MR 593465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Quentin F. Stout. Schur products of operators and the essential numerical range . Trans. Amer. Math. Soc. 264 (1981) 39-47. MR 597865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Bhushan L. Wadhwa. On operator ranges . Proc. Amer. Math. Soc. 80 (1980) 653-654. MR 587947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] George O. Golightly. A characterization of the range of a bounded linear transformation in Hilbert space . Proc. Amer. Math. Soc. 79 (1980) 591-592. MR 572309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] William E. Kaufman. Semiclosed operators in Hilbert space . Proc. Amer. Math. Soc. 76 (1979) 67-73. MR 534392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal. On invariant operator ranges . Trans. Amer. Math. Soc. 251 (1979) 389-398. MR 531986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Richard Bouldin. A counterexample in the factorization of Banach space operators . Proc. Amer. Math. Soc. 68 (1978) 327. MR 0500202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Tsu-Chih Wu. A stability theorem on quasi-reflexive operators . Proc. Amer. Math. Soc. 65 (1977) 252-254. MR 0451003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] A. T. Dash. Joint spectrum in the Calkin algebra. Bull. Amer. Math. Soc. 81 (1975) 1083-1085. MR 0390800.
Abstract, references, and article information   
View Article: PDF

[89] Mary R. Embry. Factorization of operators on Banach space . Proc. Amer. Math. Soc. 38 (1973) 587-590. MR 0312287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] F. J. Murray. Linear transformations in $\mathfrak{L}_p,\ p>1$ . Trans. Amer. Math. Soc. 39 (1936) 83-100. MR 1501835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 94 found      Go to page: 1 2 3 4